# SDR A6WA2020021347172

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION SPOTS ON THE FWD AND AFT SIDES BETWEEN STRINGERS 25R AND 26L.  AIRCRAFT REMOVED FROM SERVICE  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS .050 MATERIAL LOSS .012 REMAINING MATERIAL .038 ALLOWABLE LOSS .005  REMOVED AND REPLACED FRAME SEGMENT.
